# SDR AALA201905049007

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 53,665 hours, 31,661 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 18,970 hours, 8,606 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON PARKING A/C, RECEIVED SIGNAL FROM RAMPERS OF A SMALL TAIL PIPE FIRE FROM NR 2 ENGINE. MOTORED ENGINE, FIRE EXTINGISHED. MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE IAW CARD 26L40071001
